MAUDE Adverse Event Report: ABBOTT MEDICAL QUATTRODE LEAD WIDE SPACED, 90 CM; DBS LEAD

ABBOTT MEDICAL QUATTRODE LEAD WIDE SPACED, 90 CM; DBS LEAD
Model Number 3169
Medical Device Problem Code Therapeutic or Diagnostic Output Failure (3023)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 04/04/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient was experiencing ineffective stimulation.As a result, surgical intervention was undertaken on (b)(6) 2025 wherein the system was explanted to address the issue.It is unknown which lead caused the ineffective stimulation.
 
Additional Manufacturer Narrative
Date of event is estimated.The allegation is against 1 of 4 lead; however, it is unknown which lead(s), therefore, all potential components are being listed.Additional components potentially involved in the event include: common device name: lead, model: 3169, (b)(4), (b)(6), batch: 5226084.Common device name: lead, model: 3166, (b)(4), (b)(6), batch: 5226084.Common device name: lead, model: 3169, (b)(4), (b)(6), batch: 5156113.The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.

Brand Name
QUATTRODE LEAD WIDE SPACED, 90 CM
Common Device Name
DBS LEAD
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer (Section G)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer Contact
heidi syndergaard
6901 preston road
plano, TX 75024
9723098000
MDR Report Key21937892
Report Number1627487-2025-02057
Device Sequence Number20131789
Product Code LGW
UDI-Device Identifier05414734406116
UDI-Public(01)05414734406116(10)5104512(17)170430
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2017
Device Model Number3169
Device Catalogue Number3169
Device Lot Number5104512
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/10/2025
Initial Report FDA Received Date04/30/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/29/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DBS IPG (1); DBS LEAD (X3)
Outcome Attributed to Adverse Event Other;
Patient Age25 YR
Patient SexFemale
Patient Weight68 KG